MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD URINARY DRAINAGE BAG; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD URINARY DRAINAGE BAG; DRAIN BAG
Model Number 603402
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the drainage bags was not draining.
 
Event or Problem Description
It was reported that the drainage bags was not draining.As per the follow up information received via email on 08sep2020,the customer noted that the clip on the bottom of the bag was not stay closed which caused the urine to continuously drain out of the bag and confirmed no issue with the urine draining into the bag.And also reported, the drainage bag was used with the male external catheter.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.

Brand Name
BARD URINARY DRAINAGE BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10497344
Report Number1018233-2020-05731
Device Sequence Number3860200
Product Code KNX
UDI-Device Identifier00801741029523
UDI-Public(01)00801741029523
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number603402
Device Catalogue Number603402
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1